MAUDE Adverse Event Report: MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 990063-015
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the mapping catheter was not moving as expected and was stuck in a "coiled position." the mapping catheter was replaced with resolve.The case was completed with cryo.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the mapping catheter 990063-020 with lot number 217658007 was returned and analyzed.Visual inspection showed the loop array was misshaped.The inability to insert the mapping catheter into a balloon catheter was observed as the tip of the mapping catheter was getting stuck in the catheter¿s luer.Further inspection under microscope revealed a kink next to electrode #1.The flex shaft (pebax tubing) diameter was within specification.In conclusion, the reported kink on loop section issue has been confirmed through visual inspection.The mapping catheter failed the returned product inspection due to a kink in the tip/loop section.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACHIEVE MAPPING CATHETER - 15 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9246967
Report Number9612164-2019-04515
Device Sequence Number408957
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number217658007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1